# SDR AALA202208319456

- Difficulty date: August 28, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737
- Aircraft serial: 33316
- Aircraft time: 30,662 hours, 12,847 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 17342H3676
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GATE ARRIVAL L1 WINDOW CRACKED. REMOVED AND REPLACED L1 WINDOW PER AMM 56-11-11 AND JOB CARD 08L21056003.
